RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2006, Issue 3(37), Pages 43–48 (Mi iimi172)  

This article is cited in 1 scientific paper (total in 1 paper)

CONTROL THEORY AND MATHEMATICAL MODELING

Problems of control over Lyapunov invariants

V. A. Zaitseva, E. K. Makarovb, S. N. Popovaa, E. L. Tonkova

a Udmurt State University, Izhevsk
b Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (139 kB)
References: PDF file   HTML file
UDC: 517.934+517.977

Citation: V. A. Zaitsev, E. K. Makarov, S. N. Popova, E. L. Tonkov, “Problems of control over Lyapunov invariants”, Izv. IMI UdGU, 2006, no. 3(37), 43–48

Citation in format AMSBIB
\Bibitem{ZaiMakPop06}
\by V.~A.~Zaitsev, E.~K.~Makarov, S.~N.~Popova, E.~L.~Tonkov
\paper Problems of control over Lyapunov invariants
\jour Izv. IMI UdGU
\yr 2006
\issue 3(37)
\pages 43--48
\mathnet{http://mi.mathnet.ru/iimi172}


Linking options:
  • http://mi.mathnet.ru/eng/iimi172
  • http://mi.mathnet.ru/eng/iimi/y2006/i3/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zaitsev, “Kriterii ravnomernoi polnoi upravlyaemosti lineinoi sistemy”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:2 (2015), 157–179  mathnet  elib
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:144
    Full text:99
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019